Cross Reference Down

Gadetska, S, Dubnitskiy, V, Lukin, V and Khodyrev, A (2019). Application of Benfordís law (first-digit law, anomalous numbers law) in financial audit. Ivan Kozhedub Kharkiv National Air Force University (Knafu) Scientific Publications. RUS

This work cites the following items of the Benford Online Bibliography:


Alekseyev, MA (2016). Primenimost' zakona Benforda dlya opredeleniya dostovernosti finansovoy otchotnosti [The applicability of Benford's law to determine the reliability of financial statements]. Bulletin of the Novosibirsk State. Un. economics and management, No. 4, pp. 114-128. RUS View Complete Reference No online information available No Bibliography works referenced by this work. Works that reference this work
Anonymous (2007). A Guide to Benfordís Law. A CaseWare IDEA Research Department Document; last accessed December 7, 2019. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
BalŠě, V, Nagasaka, K and Strauch, O (2010). Benford's law and distribution functions of sequences in (0, 1). Mathematical Notes, 2010, Vol. 88, No. 4, pp 449Ė463. Published in Russian in Matematicheskie Zametki, 2010, Vol. 88, No. 4, pp. 485Ė501. ISSN/ISBN:0001-4346. DOI:10.1134/S0001434610090178. View Complete Reference Online information Works that this work references Works that reference this work
Benford, F (1938). The law of anomalous numbers. Proceedings of the American Philosophical Society, Vol. 78, No. 4 (Mar. 31, 1938), pp. 551-572. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Hill, TP (1998). The First-Digit Phenomenon. American Scientist 86 (4), pp. 358-363. ISSN/ISBN:0003-0996. DOI:10.1511/1998.4.358. View Complete Reference Online information Works that this work references Works that reference this work
Ivakhnenkov, SV and Ivakhnenkov, VV (2018). Zakon Benforda v audyti finansovoyi zvitnosti [Benford Law on Financial Reporting Audit]. Tech Report - Institute of MAUP, National University "Kyiv-Mohyla Academy", Kyiv, number UDK 336:519.2 . RUS View Complete Reference Online information Works that this work references Works that reference this work
Jamain, A (2001). Benfordís Law. Master Thesis. Imperial College of London and ENSIMAG. View Complete Reference Online information Works that this work references Works that reference this work
Kellerman, L (2014). Evaluating the effectiveness of Benfordís law as an investigative tool for forensic accountants. Masters thesis (Magister Commercii) in Forensic Accountancy at the Potchefstroom Campus of the North-West University. View Complete Reference Online information Works that this work references Works that reference this work
Newcomb, S (1881). Note on the frequency of use of the different digits in natural numbers. American Journal of Mathematics 4(1), pp. 39-40. ISSN/ISBN:0002-9327. DOI:10.2307/2369148. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Nigrini, MJ (1999). Iíve got your number. Journal of Accountancy 187(5), pp. 79-83. View Complete Reference Online information Works that this work references Works that reference this work
Nigrini, MJ (1999). Peculiar patterns of first digits. IEEE Potentials 18(2), pp. 24-27. DOI:10.1109/45.755849. View Complete Reference Online information Works that this work references Works that reference this work
Nigrini, MJ (2011). Forensic Analytics: Methods and Techniques for Forensic Accounting Investigations. John Wiley & Sons: Hoboken, New Jersey. ISSN/ISBN:978-0-470-89046-2. View Complete Reference Online information Works that this work references Works that reference this work
Pavlov, AI (1982). On the distribution of fractional parts and Benfordís law. Math. USSR Izvestija 19(1), 65-77. English translation of: Izv. Akad. Nauk SSSR Ser. Mat., 1981, 45(4), 760Ė774. DOI:10.1070/IM1982v019n01ABEH001411. View Complete Reference Online information Works that this work references Works that reference this work
Yang, L (2014). Benfordís Law and Fraud Detection. Honors Thesis, Williams College. View Complete Reference Online information Works that this work references Works that reference this work
Zenkov, AV (2015). Deviation from Benfordís law and identification of author peculiarities in texts . Computer Research and Modeling, vol. 7, no. 1, pp. 197Ė201 (in Russian). ISSN/ISBN:2076-7633. RUS View Complete Reference Online information Works that this work references Works that reference this work